# SDR FDKA200604065

- Difficulty date: April 12, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 11,879 hours, 11,452 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THAT THE SPC PUSH SWITCH LIGHT STAYS ILLUMINATED.  MAINTENANCE RESET THE SPC AND OPS CHECKED.
